# SDR TSAA0626073

- Difficulty date: August 26, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 48,688 hours, 27,650 cycles
- System (JASC): 2612 · Fire Detection
- Part: Electronic Unit
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING PUSH BACK, THE OVHT/DET LIGHT ILLUMINATED ON THE MASTER CAUTION ANNUNCIATOR PANEL ALONG WITH THE FORWARD CARGO FAULT LIGHT.  THE CREW FOLLOWED QRH PROCEDURES AND RETURNED TO THE GATE.  MAINTENANCE FOUND FAULT LIGHT ON FORWARD CARGO ELECTRONIC UNIT.  PERFORMED TEST ON FORWARD CARGO ELECTRONIC UNIT.  NO DEFECTS WERE FOUND.  MAINTENANCE PLACED THE FORWARD CARGO COMPARTMENT FIRE DETECTION/SUPPRESSION SYSTEM ON MEL.  AIRCRAFT WAS RETURNED TO SERVICE.
